CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Numerical complexiton solutions for the complex KdV equation by the homotopy perturbation method 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2008, 卷号: 203, 期号: 1, 页码: 125-133
Authors:  An, Hong-Li;  Chen, Yong
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
homotopy perturbation method  complex KdV equation  numerical solution  numerical complexiton solutions  
A new coupled sub-equations expansion method and novel complexiton solutions of (2+1)-dimensional Burgers equation 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2007, 卷号: 186, 期号: 1, 页码: 632-637
Authors:  Wang, Qi;  Song, Lina;  Zhang, Hongqing
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
coupled sub-equations method  complexiton solution  (2+1)-dimensional Burgers equation  
Complexiton solutions of the (2+1)-dimensional dispersive long wave equation 期刊论文
CHINESE PHYSICS, 2007, 卷号: 16, 期号: 1, 页码: 6-15
Authors:  Chen Yong;  Fan En-Gui
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
multiple Riccati equations rational expansion method  complexiton solution  
New complexiton solutions of (1+1)-dimensional dispersive long wave equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 45, 期号: 2, 页码: 224-230
Authors:  Chen, Y;  Wang, Q
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
multiple Riccati equations rational expansion method  complexiton solution  (1+1)-dimensional dispersive long wave equation  
Multiple Riccati equations rational expansion method and complexiton solutions of the Whitham-Broer-Kaup equation 期刊论文
PHYSICS LETTERS A, 2005, 卷号: 347, 期号: 4-6, 页码: 215-227
Authors:  Chen, Y;  Wang, Q
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Whitham-Broer-Kaup equation  multiple Riccati equations rational expansion method  complexiton solution